Gi-Sang Cheon

Professor
Department of Mathematics
Sungkyunkwan University, Korea
E-mail: gscheon@skku.edu

Fields of interest:

Combinatorial Matrix Theory, Enumerative Combinatorics, Riordan group and matrix theory

Recent publications:

Gi-Sang Cheon, Ji-Hwan Jung, Louis W. Shapiro
Generalized Bessel numbers and some combinatorial settings,
Discrete Mathematics, Volume 313, Issue 20, 28 October 2013, Pages 2127-2138

Gi-Sang Cheon, Yongdo Lim
Integral polynomial sequences arising from matrix powers of order 2,
Linear Algebra and its Applications, Volume 438, Issue 1, 1 January 2013, Pages 269-287

Gi-Sang Cheon, Hana Kim
A new aspect of Hankel matrices via Krylov matrix,
Linear Algebra and its Applications, Volume 438, Issue 1, 1 January 2013, Pages 361-373

Gi-Sang Cheon, Ji-Hwan Jung
Whitney numbers of Dowling lattices,
Discrete Mathematics, Volume 312, Issue 15, 6 August 2012, Pages 2337-2348

Gi-Sang Cheon, Hana Kim, Louis W. Shapiro
Combinatorics of Riordan arrays with identical and sequences,
Discrete Mathematics, Volume 312, Issues 12–13, 6 July 2012, Pages 2040-2049

Gi-Sang Cheon, Louis Shapiro
The uplift principle for ordered trees,
Applied Mathematics Letters, Volume 25, Issue 6, June 2012, Pages 1010-1015

Gi-Sang Cheon, Ian M. Wanless
Some results towards the Dittert conjecture on permanents:
Linear Algebra and its Applications, Volume 436, Issue 4, 15 February 2012, Pages 791-801

Gi-Sang Cheon, Sung-Tae Jin
Structural properties of Riordan matrices and extending the matrices Linear Algebra and its Applications,

Gi-Sang Cheon, Hana Kim, Louis W. Shapiro
The hitting time subgroup, Łukasiewicz paths and Faber polynomials,
European Journal of Combinatorics, Volume 32, Issue 1, January 2011, Pages 82-91